# SDR SWIA201437165

- Difficulty date: April 5, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 14,270 hours, 8,077 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 1156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER INJECTION LINE BRACKET BROKEN AT BS 1156 ON S7L, AND GOUGED THE STRINGER.  C-CHECK, BLENDED DAMAGE ON STRINGER  BETWEEN FS 1142-1162 IAW SRM AND REO.
